# SDR AALA202109017486

- Difficulty date: August 19, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812630
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=1.00 IN, W=1.25 IN, D=0.030 IN, ON FORWARD CARGO AREA RIGHT HAND SHIELD LOCATED FROM STA 492 TO STA 500A AT RBL 60. REPAIRED SHIELD PANEL PER SRM 51-10-02-OG.
